Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3798
Título: Conjugation in semigroups
Autor: Araújo, João
Konieczny, Janusz
Malheiro, António
Palavras-chave: Semigroups
Conjugacy
Transformations
Directed graphs
Well-founded relations
Data: 2014
Citação: Araújo, João; Konieczny, Janusz; Malheiro, António - Conjugation in semigroups. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 403 (2014), p. 1-34
Resumo: The action of any group on itself by conjugation and the corresponding conjugacy relation play an important role in group theory. There have been several attempts to extend the notion of conjugacy to semigroups. In this paper, we present a new definition of conjugacy that can be applied to an arbitrary semigroup and it does not reduce to the universal relation in semigroups with a zero. We compare the new notion of conjugacy with existing definitions, characterize the conjugacy in various semigroups of transformations on a set, and count the number of conjugacy classes in these semigroups when the set is infinite.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3798
DOI: 10.1016/j.jalgebra.2013.12.025
ISSN: 0021-8693
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0021869314000465
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2014Conjugation.pdf845,54 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.